# SDR AALA2009031800608

- Difficulty date: March 18, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - LEFT NUMBER 4 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP AT LEFT NUMBER 4 DOOR.
